[A child with cutaneous polyarteritis].
Аннотация
A 14 year-old boy became seriously ill, following an upper respiratory tract infection, with high fever, arthralgia and arthritis, and a complete paralysis of the left median nerve. There was inadequate response to NSAIDS, but improvement with prednisone. During reduction of prednisone the boy developed painful erythematous swelling of the feet, subcutaneous nodules and afterwards livedo reticularis. Skinbiopsy confirmed the diagnosis of cutaneous polyarteritis. Different aspects of the disease are discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.